gillian502 Posted September 1, 2006 Report Share Posted September 1, 2006 I'm attemping to travel tomorrow (someone else is doing the driving of course) and I'll be in the car for over 4 hours. The problem is, we're leaving early in the morning, when my tachycardia is at its worst. I've been having trouble adjusting to my new BB, probably because the dose feels too low, and I'm considering taking an extra half pill (Toprol XL) about 2 hours before we leave, to calm my racing heart before the drive. I usually take toprol Xl 37.5 mgs every day at 11am, but by 6 am the following day it has worn off and my heart is racing again. Do any of you ever take an exra half pill of BB when you feel you need it? Do you think it would cause harm to talk an additional 12.5 of the toprol early that day and then take my usual 37.5 dose at my usual time?ps) as I've stated again below, I have already put a call in to the doc. in the meantime i'm not looking for medical expertise, just friendly first person stories of those who have increased their med on their own on an occasional basis and lived to tell about it! Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.